# SDR TSAA1153005

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 66,411 hours, 67,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 259.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DAILY SERVICE CHECK, A 2 IN CRACK AT BODY STA 259.5, 1 IN ABOVE STRINGER 16R WAS DISCOVERED DURING THE VISUAL CHECK OF THE FUSELAGE.  THE CRACK WAS CONFIRMED WITH HFEC INSP AND WAS REPAIRED IAW SRM 53-30-3, FIG 48 DETAIL VIII.  THE ACFT WAS RETURNED TO SERVICE.
